# SDR VNAA9905006

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437JS
- Make and model: Dorner DO328100
- Aircraft serial: 3055
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Part time: 2,966 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE PREFLIGHT INSPECTION, THE EMERGENCY LIGHTS TOWARDS THE REAR OF THE AIRCRAFT, FAILED TO ILLUMINATE.  OUTSTATION MAINTENANCE INSPECTED THE AIRCRAFT FOR A FERRY FLIGHT TO PIT FOR REPAIR.  THE FLIGHT WAS COMPLETED WITH NO PROBLEMS. PIT MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY BATTERY PACK 7LK, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-51-01.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
